MathSciNet Relay Station
MathSciNet bibliographic data
MR2299766 (2008i:49001) 49J10 (49N60 74G65)
Kristensen, Jan; Mingione, Giuseppe The singular set of Lipschitzian minima of multiple integrals. Arch. Ration. Mech. Anal. 184 (2007), no. 2, 341–369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement